# SDR A6WA201304014848

- Difficulty date: March 24, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Mount Bracket
- Condition: Cracked
- Location: Hyd Accumulator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD ACCUMULATOR FWD O/B MOUNTING BRACKET IS CRACKED IN THE NOSE HYD COMPARTMENT.  REMOVE AND REPLACED BRACKET IAW CRJ 200 SRM 51-42-21.
